# SDR DALA2022062204359

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 19,977 hours, 2,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 DOOR 4 L EXIT SIGN COVER MISSING. CORRECTIVE ACTION: EXIT COVER SIGN FOUND AND REFITTED. (9252768)
